# SDR SWIA201436909

- Difficulty date: March 29, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 46,372 hours, 38,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS MID-CABIN, RT SIDE DO NOT ILLUMINATE.  REPLACED NR 3 INVERTER IAW AMM.
